Ibuprofen is a pain relief medicine that can be taken in tablets or capsules or rubbed into your skin as a gel or spray. …read moreSee less
It’s a popular everyday pain relief medicine that’s the active ingredient in many popular brands including Nurofen, Ibuleve and Flarin. It helps to ease your pain and works as an anti-inflammatory. Many people use ibuprofen to soothe everyday aches and pains such as headaches and migraines, toothache, back pain and period pain. If you’re looking for pain relief that will get to work fast, ibuprofen is a great choice.
- Now£9.19RRP £11.00
- Now£11.49RRP £11.99
- Now£9.79RRP £9.99
- Now£5.69RRP £5.99
- Now£6.99RRP £7.61
Free delivery when you spend over £30
100% discreet delivery for every item ordered
Fully regulated UK pharmacy
Should I take paracetamol or ibuprofen?
Paracetamol and ibuprofen are both popular painkillers and they work in slightly different ways.
The real difference is that ibuprofen is classed as an NSAID (non-steroidal anti-inflammatory drug), which means that it works to relieve inflammation as well as ease pain.
Meanwhile, paracetamol can help to reduce a fever if you’re suffering from a cold or the flu.
You should take whichever medication will work best to ease your symptoms or ask your pharmacist if you’re not sure which to go for.
Of course, you can often take paracetamol and ibuprofen at the same time if you want to double up on your pain relief.
For more information about whether or not this would be right for you, click the link below or speak to your pharmacist.
Can I take ibuprofen and paracetamol together?
Ibuprofen and paracetamol is a pretty popular combination for those that find that a single dose of pain relief doesn’t quite make a difference and are looking for something a little more effective.
As long as you are over 16, read the patient information leaflets in both of these over-the-counter painkillers carefully, and make sure that you don’t take more than the recommended dose of either remedy, you can take these two medicines together without worrying.
What is the usual ibuprofen dosage for adults?
The usual adult dosage of ibuprofen is 200 – 400mg up to four times a day, taking no more than 1600mg of ibuprofen within any 24-hour period.
Most ibuprofen tablets or capsules come in doses of 200mg or 400mg per tablet, but every product is different.
Make sure you read the patient information leaflet of your own medicine carefully and follow either the dosage suggested in this leaflet or the dosage suggested for you by your doctor or pharmacist.
Do not take more than the patient information leaflet or a medical professional would advise for you.
What are NSAIDs?
NSAID stands for non-steroidal anti-inflammatory drugs, which are a type of medicine typically used to relieve pain, reduce inflammation, and a high temperature.
They are given to people who are suffering from pain, whether it be from a headache to something long-term like arthritis.
You can buy NSAIDs over the counter or on prescription, and you might recognize some like ibuprofen and naproxen.